Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Brown blood discharge, light spotting. What would cause this?

Hi I m 37 years old i had my regular period d February 28 was the last day so past Tuesday middle of the day wiped my self noticed blood that was brown & then nothing until late in the day yesterday when i went the bathroom & again wiped myself and noticed brown blood on three toilet paper, so put a pad over night there was very little spotting. What spotting.what would cause this m
Asked On : Sun, 10 Mar 2013
Answers:  2 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Mar 2016

In this circumstance, I suggest you to undergo one blood test for beta-hCG and TVS scan to rule out possible conception. Brown discharge is commonly associated with implantation bleeding or early sign of miscarriage.

Other reasons are vaginal or pelvic infection, old endometrial tissue with clots, hormonal imbalance etc.

Please consult with your gynecologist following above test reports. Maintain genital hygiene properly. Good luck.
Answered: Wed, 7 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor